# SDR CA070314022

- Difficulty date: February 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Ayres S2RHG-T65
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE FLAMED OUT IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070314022)
